Corrigendum to “Regularity for stably projectionless, simple C⁎-algebras” [J. Funct. Anal. 263 (2012) 1382–1407]

Henning Petzka, Aaron Tikuisis

Research output: Contribution to journalArticle

3 Downloads (Pure)

Abstract

An error is identified and corrected in the construction of a non-Z-stable, stably projectionless, simple, nuclear C∗-algebra carried out in a paper by the second author.
Original languageEnglish
Pages (from-to)2376-2380
Number of pages5
JournalJournal of Functional Analysis
Volume270
Issue number6
Early online date28 Jan 2016
DOIs
Publication statusPublished - 15 Mar 2016

Keywords

  • stably projectionless C*-algebras
  • Cuntz semigroup
  • Jiang-Su algebra
  • approximately subhomogeneous C*-algebras

Fingerprint Dive into the research topics of 'Corrigendum to “Regularity for stably projectionless, simple C⁎-algebras” [J. Funct. Anal. 263 (2012) 1382–1407]'. Together they form a unique fingerprint.

  • Cite this